Malmquist-Takenaka systems over the set of quaternions

Pap, M. and Schipp, Ferenc (2004) Malmquist-Takenaka systems over the set of quaternions. PURE MATHEMATICS AND APPLICATIONS, 15 (2-3). pp. 261-272.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:16
Last Modified: 11 Dec 2012 15:16
URI: http://eprints.sztaki.hu/id/eprint/3399

Update Item Update Item